# SDR AALA20100320DFW04

- Difficulty date: March 18, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 35,770 hours, 4,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AT RIGHT NUMBER ONE DOOR CLOSET ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR RIGHT NUMBER ONE DOOR ESCAPE PATH LIGHT, OPS CHECKED NORMAL.
